Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Can hair loss medicines have side effects to male hormones?

Hi, good afternoon !! recently i consulted a dermatologist for the hair loss treatment and he prescribed below medicines. i would like to know if there are any side effects to male harmones. can you please help ? hair4u andronagen triatop shampoo nizoral tab finpecia trichoton fecontin alpecin lotion ascapila A
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
Hair loss is common in males with growing age due to male hormone and treatment depends on cause you have already consulted Dermatologist.
There is no major side effect of local preparation and can use safely.
Finpecia is Finasteride which can have side effects you must know like Impotency,Abnormal ejaculation, Gynecomastia ( Enlargement of breast) Testicular pain.
Even though dose is very small still you should discuss with your Dermatologist.
There is small risk of even developing prostate cancer.
Nizral is anti fungal may be you have dandruff or some other fungal infection that is why given please continue to use it.
Take care
Good Luck.
Answered: Sat, 16 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor